# SDR AALA202106149019

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 21,123 hours, 2,659 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR SLIDE BUSTLE LOOSE. ADJUSTED SLIDE BUSTLE IAW AMM 52-11-24, OPS CHECK GOOD.
